# SDR CA000925012

- Difficulty date: August 18, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 21,418 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613520670
- Condition: Cracked
- Location: M/R Trans
- Component: Main G/B Assy, Skrsky, S61352060004
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK WAS DETECTED ON RIGHT HAND FORWARD SIDE OF MAIN GEARBOX.  AFTER FURTHER INVESTIGATION, FOUND THERE WAS A CRACK IN THE LOWER HOUSING ASSY.  THE CRACK WAS 2.75 INCHES LONG AND LOCATED APPROXIMATELY 4 INCHES ABOVE AND FORWARD OF THE FORE AND AFT SERVO BRACKET.  THE AIRCRAFT WAS THEN GROUNDED AND THE GEARBOX ASSY WAS REMOVED AND SENT FOR REPAIR.  (X)
